Calderón-Zygmund theory of nonlocal parabolic equations with discontinuous coefficients Article Sidebar Requires Subscription Download Article pdf Download Article Abstract PDF Submitted: Jan 29, 2024 Accepted: Jun 29, 2024 Published: Oct 13, 2026 DOI: https://doi.org/10.2422/2036-2145.202401_019 How to Cite Byun, S.-S., Kim, K., & Kumar, D. (2026). Calderón-Zygmund theory of nonlocal parabolic equations with discontinuous coefficients. ANNALI SCUOLA NORMALE SUPERIORE - CLASSE DI SCIENZE, 27(3), 1425-1497. https://doi.org/10.2422/2036-2145.202401_019 More Citation Formats ACM ACS APA ABNT Chicago Harvard IEEE MLA Turabian Vancouver Issue 2026: VOL. XXVII, ISSUE 3 Section Article Main Article Content Sun-Sig Byun Kyeongbae Kim Deepak Kumar Abstract Article Details